# SDR LR7A04055

- Difficulty date: April 3, 2004
- Submitted: May 6, 2004
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 22,213 hours, 10,755 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: LS5112
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 INSPECTION PER JOB CARD HC5321 FOUND LH CHINE ANGLE CORRODED FS 247-252 AT LBL 62, WL 142.  REPAIRED IAW LAC MEA 382-53-04-028.  NR 2161.
